MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD STEM SIZE 00; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD STEM SIZE 00; CEMENTLESS STEM
Catalog Number 01.18.098
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 08/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 october 2019.Lot 131625: (b)(4) items manufactured and released on 2-aug-2013.Expiration date: 2018-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director: 5 years after primary cementless tha in a very light elderly woman the stem gets loose.We have only the frontal xray that does not allow evaluation of potential under sizing of stem.As no other information is available, we cannot identify a definite root cause for this adverse event.
 
Event or Problem Description
Revision surgery performed 5 years after the primary surgery due to femoral loosening.

Brand Name
STEM: AMISTEM H HA COATED STD STEM SIZE 00
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9206480
Report Number3005180920-2019-00878
Device Sequence Number305757
Product Code LZO
UDI-Device Identifier07630030803765
UDI-Public07630030803765
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Catalogue Number01.18.098
Device Lot Number131625
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2019
Initial Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight47